Yes I take topamax for migraines, and now at 100 mg 2 times a day my migraines are almost completely stopped, and I am more than grateful. It took many weeks to get on the proper dosage because of the many side effects, however it was worth every one of them. My neurologist told me that some people experience significant weight loss on this medication once on their maintenace dose. I am beginning to experience that. It happens to be one of those good side effects in my case. I follow my physicians recommendations to the letter concerning medication. It's good to have this web site to check in to.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.